Alert archive / Pennsylvania / River Flood Warnings in 2008
River Flood Warning 2, NWS State College, PA
NWS State College, PA issued this river flood warning at Feb 2, 2008, 10:51 AM EST for Dauphin County, Elk County, Lebanon County, Pennsylvania. It took effect at Feb 2, 2008, 1:00 PM EST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2008, 10:51 AM EST (15:51 UTC)
- In effect from
- Feb 2, 2008, 1:00 PM EST
- Expired
- Feb 6, 2008, 8:33 PM EST
- In force
- 4 days
- Issued by
- NWS State College, PA
- Flood severity
- Minor
Counties Dauphin County, PA, Elk County, PA, Lebanon County, PA
The radar
The State College radar (KCCX), 63 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Clarion River at Johnsonburg (JHNP1). The gauge peaked at 6.36 ft at Feb 6, 2008, 3:00 PM EST.
- Action stage
- 5 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03028500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KCTP 021551 FLWCTP BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE STATE COLLEGE, PA 1051 AM EST SAT FEB 02 2008 ...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... SWATARA CREEK NEAR HERSHEY SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED THIS AFTERNOON. PAC043-075-030100- /O.NEW.KCTP.FL.W.0002.080202T1800Z-080203T0100Z/ /HERP1.1.ER.080202T1800Z.080202T1800Z.080202T1900Z.NO/ 1051 AM EST SAT FEB 02 2008 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A * FLOOD WARNING FOR THE SWATARA CREEK NEAR HERSHEY * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10 AM SATURDAY THE STAGE WAS...6.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE AND CREST AT 7.1 FEET EARLY THIS AFTERNOON. THE RIVER WILL FALL BACK BELOW FLOOD STAGE LATE THIS AFTERNOON. * AT 7.0 FEET...THE RIGHT...OR NORTH BANK BEGINS TO OVERFLOW. SEVERAL ROADWAYS UPSTREAM OF THE GAGE ARE AFFECTED BY HIGH WATER. $$ DEVOIR
5 follow-up statements
000 WGUS41 KCTP 060249 FLWCTP BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE STATE COLLEGE, PA 949 PM EST TUE FEB 05 2008 ...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... CLARION RIVER AT JOHNSONBURG A LARGE AREA OF RAIN WILL OVERSPREAD THE CLARION RIVER BASIN FROM THE WEST OVERNIGHT AND CONTINUE THROUGH WEDNESDAY MORNING. THE RAIN WILL BE HEAVY AT TIMES AND A FEW THUNDERSTORMS MAY ALSO BE EMBEDDED WITHIN THE RAIN SHIELD. ADDITIONAL RAINFALL AMOUNTS BETWEEN 1.5 AND 2 INCHES ARE LIKELY FROM MIDNIGHT TONIGHT THROUGH EARLY WEDNESDAY AFTERNOON. SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED EARLY WEDNESDAY MORNING. PAC047-061449- /O.NEW.KCTP.FL.W.0002.080206T1630Z-080207T0645Z/ /JHNP1.1.ER.080206T1630Z.080206T1800Z.080207T0045Z.NO/ 949 PM EST TUE FEB 05 2008 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A * FLOOD WARNING FOR THE CLARION RIVER AT JOHNSONBURG * FROM LATE WEDNESDAY MORNING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8 PM TUESDAY THE STAGE WAS...4.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE WEDNESDAY MORNING AND CONTINUE TO RISE TO CREST BETWEEN 7 AND 8 FEET WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY MIDNIGHT WEDNESDAY NIGHT. * AT 7.0 FEET...HIGH WATER RESULTS IN OVERFLOW OF BOTH BANKS. $$ LAMBERT/STEINBUGL/MACH
000 WGUS81 KCTP 061020 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 520 AM EST WED FEB 06 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... CLARION RIVER AT JOHNSONBURG SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED BY LATE THIS MORNING. PAC047-062220- /O.CON.KCTP.FL.W.0002.080206T1630Z-080207T0645Z/ /JHNP1.1.ER.080206T1630Z.080206T1800Z.080207T0045Z.NO/ 520 AM EST WED FEB 06 2008 THE FLOOD WARNING CONTINUES FOR THE CLARION RIVER AT JOHNSONBURG. * FROM THIS MORNING TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 4 AM WEDNESDAY THE STAGE WAS 4.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON WITH A CREST NEAR 7.5 FEET LATE THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * AT 7.0 FEET...HIGH WATER RESULTS IN OVERFLOW OF BOTH BANKS. $$
000 WGUS81 KCTP 061558 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 1058 AM EST WED FEB 06 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... CLARION RIVER AT JOHNSONBURG SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATE THIS EVENING. PAC047-070358- /O.EXT.KCTP.FL.W.0002.080207T0000Z-080207T0600Z/ /JHNP1.1.ER.080207T0000Z.080207T0000Z.080207T0000Z.NO/ 1058 AM EST WED FEB 06 2008 THE FLOOD WARNING CONTINUES FOR THE CLARION RIVER AT JOHNSONBURG. * FROM THIS EVENING TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8 AM WEDNESDAY THE STAGE WAS 4.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST TO RISE TO NEAR FLOOD STAGE THIS EVENING. * AT 7.0 FEET...HIGH WATER RESULTS IN OVERFLOW OF BOTH BANKS. $$
000 WGUS81 KCTP 062201 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 501 PM EST WED FEB 06 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... CLARION RIVER AT JOHNSONBURG SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATE THIS EVENING. PAC047-070600- /O.CON.KCTP.FL.W.0002.080207T0000Z-080207T0600Z/ /JHNP1.1.ER.080207T0000Z.080207T0000Z.080207T0000Z.NO/ 501 PM EST WED FEB 06 2008 THE FLOOD WARNING CONTINUES FOR THE CLARION RIVER AT JOHNSONBURG. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 4 PM WEDNESDAY THE STAGE WAS 6.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * THE RIVER IS FORECAST TO RISE TO FLOOD STAGE THIS EVENING. * AT 7.0 FEET...HIGH WATER RESULTS IN OVERFLOW OF BOTH BANKS. $$ JUNG
000 WGUS81 KCTP 070133 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 833 PM EST WED FEB 06 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... CLARION RIVER AT JOHNSONBURG HEAVY RAINFALL HAS ENDED ACROSS THE REGION THIS EVENING...AFTER BEING SWEPT TO THE EAST BY A COLD FRONT. A FEW LIGHT SHOWERS WILL CHANGE TO SNOW SHOWERS LATE TONIGHT. SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. PAC047-070203- /O.CAN.KCTP.FL.W.0002.000000T0000Z-080207T0600Z/ /JHNP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 833 PM EST WED FEB 06 2008 THE FLOOD WARNING IS CANCELLED FOR THE CLARION RIVER AT JOHNSONBURG. * AT 8 PM WEDNESDAY THE STAGE WAS 5.8 FEET. * FLOOD STAGE IS 7.0 FEET. * THE RIVER CRESTED BELOW FLOOD STAGE AT 6.4 FEET...AND WILL CONTINUE SLOWLY FALLING TO AROUND 4.0 FEET BY FRIDAY AFTERNOON. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Feb 2, 6:23 AM EST, 4 hours 28 minutes earlier.
Area forecast discussion, Feb 2, 6:23 AM EST, 4 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 623 AM EST SAT FEB 2 2008 .SYNOPSIS... HIGH PRESSURE WILL BUILD IN FROM THE OHIO RIVER VALLEY TODAY. GENERALLY QUIET WEATHER IS IN STORE TODAY AND SUNDAY...WITH ABOVE NORMAL TEMPERATURES SUNDAY. THE NEXT SYSTEM TO BRING SIGNIFICANT PRECIPITATION TO THE REGION SHOULD BE SOME TIME MONDAY OR TUESDAY...ALONG WITH EVEN WARMER TEMPERATURES. A COOL DOWN TO MORE SEASONABLE TEMPERATURES WILL HAPPEN IN THE MIDDLE OF THE WEEK. && .NEAR TERM /UNTIL NOON TODAY/... WINDS STILL A LITTLE GUSTY...ESP ON THE RIDGES. THIS COUPLED WITH ICY TREES/LIMBS AND POWER LINES COULD MAKE A POWER OUTAGE OR TWO. PRECIP HAS DWINDLED TO LITTLE MORE THAN A FLURRY - OR EVEN A REPORT OF FZDZ. THE EXTENSIVE STRATUS WHICH EXTENDS ALL THE WAY WEST TO IL THIS MORNING WILL BE STUBBORN TO GO AWAY. WILL PLAY FCST VERY CLOUDY FOR A GOOD PORTION OF THE AREA THIS MORNING. && .SHORT TERM /NOON TODAY THROUGH 6 PM SUNDAY/... INVERSION DOES TRY TO LOWER LATER TODAY BUT NO REAL STRONG SUBSIDENCE PRESENT TO MIX DRY AIR DOWN. SFC/LLVL WINDS ARE FAVORABLE FOR DOWNSLOPING IN SC MTNS AND LWR SUSQ VALLEY AND CLEARING POSSIBLE THERE...THOUGH. BUT THE CLOUDS IN THE NW AND THE SLOPPY/ICY MESS ON THE GROUND IN MANY PLACES WILL KEEP EFFECTIVE HEATING TO A MINIMUM TODAY. THUS...WILL CUT DOWN MAX TEMPS TODAY A BIT...AND KEEP THE NW HALF TO TWO-THIRDS OF THE CWA IN THE 30S. CLEARING IS POSSIBLE TONIGHT...BUT LLVL MSTR STILL LOOKS TO BE TRAPPED IN THE NW MTNS PER THE LATEST MDL SOUNDINGS. USUAL COOL SPOTS OF KTHV AND KSEG COULD RADIATE WELL...AND WILL FOLLOW COOLER GUID THERE. A WEAK SFC TROF WILL ZIP ACROSS THE GREAT LAKES LATE TONIGHT AND SUNDAY MORNING...AND WILL TRY TO NICK THE NRN MTNS AND PERHAPS THE LAURELS WITH A FEW SHSN/FLURRIES ON SUNDAY MORNING BEFORE A LITTLE WARM ADVECTION SETS IN. MOST PLACES SHOULD JUST SEE A LITTLE INCREASE IN CLOUDS. WILL KEEP TEMPS COOL /M30S/ IN THE NRN MTS...BUT WE COULD HAVE READINGS NEAR 50 IN THE SOUTH...ESPECIALLY THOSE PLACES THAT HAVE NO SLUSH ON THE GROUND CURRENTLY. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... QUIETER WEATHER WILL CONTINUE INTO THE EXTENDED WITH BROAD SOUTHWEST FLOW THE MAINSTAY FEATURE FOR THE FIRST FEW DAYS... ALONG WITH 500 MB HEIGHTS BETWEEN 560 AND 570 DM ACROSS PA. THIS WILL MEAN ABOVE NORMAL TEMPS FOR AT LEAST THE FIRST HALF OF THE COMING WORK WEEK. WARM FRONT ASSOCIATED WITH NEXT SYSTEM MAY BRING PRECIP INTO THE REGION FROM THE SOUTHWEST ON MONDAY. IF IT COMES IN EARLY ENOUGH...IT COULD BE A LITTLE FREEZING RAIN IN THE NORTH/CENTRAL. WILL KEEP POPS IN CHC RANGES FOR NOW FOR MONDAY DAYTIME. STEADY INCREASES IN POPS THROUGH TUESDAY - WITH LIKELIES EVERYWHERE ON TUES. BUT PRECIP TYPE LOOKS TO BE A SOLID RAIN...WITH TEMPS WELL ABOVE NORMALS. MAXES ON TUESDAY - DEPENDING ON HOW MUCH CLOUD COVER WE HAVE COULD PUSH 60F IN THE SOUTH - WITH U40S/50F IN THE NORTH. THE WARM TEMPS USUALLY COME AT A PRICE IN FEBRUARY THOUGH...AND WE COULD SEE A SIG RAIN EVENT AND POSSIBLE CONVECTIVE EVENT DURING THE DAY TUES. STRONG ACCOMPANYING COLD FRONT WILL MOVE THROUGH LATE TUE NIGHT WITH PCPN ENDING AS SNOW SNOW SHOWERS AS TEMPS FALL BEHIND THE FRONT ON WED. ANOTHER PACIFIC HIGH MOVES IN BEHIND WEDNESDAYS FROPA...WITH MAINLY DRY WEATHER AND NEARER NORMAL - BUT PERHAPS STILL ABOVE NORMAL - TEMPS EXPECTED FOR THE END OF THE WEEK. AN ENERGETIC CLIPPER SYSTEM MAY ARRIVE LATE IN THE WEEK OR EARLY THIS WEEKEND BRINGING THE POSSIBILITY OF WIDESPREAD SNOW SHOWER ACTIVITY. && .AVIATION /11Z SATURDAY THROUGH WEDNESDAY/... PLENTY OF LOW LEVEL MOISTURE REMAINS WITH LIFR CEILINGS OVER THE HOGH ELEVATION AIRFIELDS AND MVFR ELSEWHERE. FORECAST INDICATES A GRADUAL IMPROVEMENT IN CEILINGS AND VISIBILITY THROUGH 16Z AS HIGH PRESSURE BUILDS INTO THE AREA FROM THE SOUTHWEST. WINDS WILL SLOWLY DIMINISH AFTER 18Z. THE NEXT CHANCE FOR PRECIPITATION AND DETERIORATING FLYING CONDITIONS WILL START DURING THE DAY MONDAY AND CONTINUE INTO WEDNESDAY...AHEAD OF THE NEXT FRONTAL SYSTEM PROGGED TO MOVE THROUGH ON WED. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO NEAR TERM...DANGELO SHORT TERM...DANGELO LONG TERM...DANGELO/DEVOIR AVIATION...RXR/TYBURSKI
Hazardous weather outlook, Feb 2, 3:25 AM EST, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 325 AM EST SAT FEB 2 2008 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-030830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 325 AM EST SAT FEB 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LIGHT FREEZING RAIN IS POSSIBLE MONDAY MORNING...MAINLY ACROSS THE NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DANGELO
In the hours before
Special weather statement, Feb 2, 5:02 AM EST, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 502 AM EST SAT FEB 2 2008 PAZ024-033-021230- CAMBRIA-SOMERSET- 502 AM EST SAT FEB 2 2008 ...GUSTY WINDS MAY RESULT IN SPOTTY POWER OUTAGES... WEST WINDS ARE GUSTING BETWEEN 25 AND 35 MPH. THESE GUSTY WINDS MAY CREATE SOME SPOTTY POWER OUTAGES AS POWER LINES AND TREE LIMBS ACROSS THE AREA MAY STILL BE COATED WITH ICE. THE WINDS MAY CONTINUE TO BE THIS GUSTY FOR MOST OF THE NIGHT...WITH THE HIGHEST GUSTS ON THE RIDGE TOPS. BE CAREFUL IF YOU ARE TRAVELING ACROSS THE REGION AS WELL AS UNTREATED ROADS AND BRIDGES MAY BE ICY. PAZ004>006-010>012-017-018-037-041-042-021230- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- 502 AM EST SAT FEB 2 2008 ...GUSTY WINDS MAY RESULT IN SPOTTY POWER OUTAGES... WEST WINDS ARE GUSTING BETWEEN 20 AND 30 MPH. THESE GUSTY WINDS MAY CREATE SOME SPOTTY POWER OUTAGES AS POWER LINES AND TREE LIMBS ACROSS THE AREA MAY STILL BE COATED WITH ICE. THE WINDS MAY CONTINUE TO BE THIS GUSTY FOR MOST OF THE NIGHT...WITH THE HIGHEST GUSTS ON THE RIDGE TOPS. IN ADDITION TO THE WINDS...LIGHT FREEZING RAIN HAS BEEN OCCURRING OVER THE RIDGE TOPS. THIS HAS DEPOSITED AN ADDITIONAL LIGHT COATING OF ICE ON TREES AND POWER LINES. BE CAREFUL IF YOU ARE TRAVELING ACROSS THE REGION AS UNTREATED ROADS AND BRIDGES MAY BE ICY. PAZ019-025>028-034-035-045-046-049>053-021230- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 502 AM EST SAT FEB 2 2008 ...ICY CONDITIONS DEVELOPING ON ROADWAYS... TEMPERATURES HAVE FALLEN BELOW FREEZING WHICH HAS RESULTED IN THE SLUSHY RAIN AND SLEET ACCUMULATION FROM EARLIER IN THE DAY TO FREEZE ON ROAD SURFACES. PLEASE USE CAUTION IF YOU WILL BE DRIVING EARLY THIS MORNING AS ROADS MAY BE EXTREMELY SLIPPERY. TYBURSKI
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 2:30 AM EST | River Flood Warning | CTP | Dauphin, Lebanon, Schuylkill | 8 hr |
Nearby
River Flood Warnings in Pennsylvania, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.